# SDR CALA2018091001920

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 80,793 hours, 30,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53475570
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA GOUGES BETWEEN FR51-52 AND STR 38- 39 FROM CONTACT WITH WTB FAIRING 198GB. INSTALLED REPAIR INTERNAL DOUBLER AT FR 51-52, STR 38-39 IAW SRM 53-41-11-300-010 FIG 20109 SHEET 2. ORIGINAL MATERIAL .016.
